# SDR C2XA00IA420

- Difficulty date: November 19, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12318644001
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE CAPTAINS AND FIRST OFFICERS SEAT TRACKS WERE FOUND TO BE WORN. MX REMOVED/REPLACED SEAT  TRACKS IAW EMB145 AMM 53-01-05. A/C WAS APPROVED FOR RETURN TO SERVICE.
